# SDR YENA201802080074

- Difficulty date: February 4, 2018
- Submitted: February 8, 2018
- Operation: Air carrier
- Aircraft: N665JB
- Make and model: Airbus A320-232
- Aircraft serial: 3348
- Aircraft time: 40,925 hours, 14,491 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347218920400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON CORROSION FLOOR BEAM -Y 1162.5 AT FR 67 AT AFT GALLEY AREA. REPLACED FLOOR BEAM -Y 1162.5 AND FASTENERS AT FR 67 AT AFT GALLEY AREA IAW A320 SRM 51-72-11 AND DWG D53472780 AND D53472089.
